International Journal of Theoretical and Mathematical Physics

International Journal of Theoretical and Mathematical Physics is a peer-reviewed journal, publishing papers on all areas in which theoretical physics and mathematics interact with each other. It features the reports on current developments in theoretical physics as well as related mathematical problems.


ICV 2015: 77.28; ICV 2016: 85.70
Editor-in-chief:
p-ISSN: 2167-6844
e-ISSN: 2167-6852

Website: http://journal.sapub.org/ijtmp




Latest Issue: Volume 13, Number 1 (2023)
Skip Navigation Links.
Collapse &nbsp;<u>2023</u> 2023
 2023, Volume 13, Number 1
Expand &nbsp;<u>2022</u> 2022
Expand &nbsp;<u>2021</u> 2021
Expand &nbsp;<u>2020</u> 2020
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017
Expand &nbsp;<u>2016</u> 2016
Expand &nbsp;<u>2015</u> 2015
Expand &nbsp;<u>2014</u> 2014
Expand &nbsp;<u>2013</u> 2013
Expand &nbsp;<u>2012</u> 2012
Expand &nbsp;<u>2011</u> 2011

Volume 13, Number 1, 2023

  • Articles
(Ultimate Relativity) vs (General Relativity)
Prince Jessii
pp. 1-5
DOI: 10.5923/j.ijtmp.20231301.01   28948 Views  2469 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML